# SDR QXEA200501019

- Difficulty date: May 17, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 14,720 hours, 21,164 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31708001A
- Part serial: 96063
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 9,844 hours, 4,202 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT STALL WARNING AND RT TRU CAUTION LIGHTS ILLUMINATED AFTER TAKEOFF.  WERE ON FOR ABOUT 2 SECONDS AND THEN WENT OUT WHEN THE NR 2 AC GENERATOR CAUTION LIGHT CAME ON.  RAN APPROPRIATE CHECKLIST AND IT DIDN'T RESET THE LIGHT.  REPLACED NR 2 AC GENERATOR.  OPS AND LEAK CHECK GOOD.  ACFT RETURNED TO SERVICE.
